Lu sur https://www.ncbi.nlm.nih.gov/pubmed/28550477
Traduction disponible directement en cliquant en bas à droite de ce message sur notre forum
Iodinated contrast agents in patients with myasthenia gravis: a retrospective cohort study.
Rath J1, Mauritz M1, Zulehner G1, Hilger E1, Cetin H1, Kasprian G2, Auff E1, Zimprich F3.
J Neurol. 2017 May 26. doi: 10.1007/s00415-017-8518-8.
Currently, it has not been satisfactorily established, whether modern low-osmolality iodinated contrast agents (ICAs) used in computed tomography (CT) studies are a risk factor for exacerbation of myasthenic symptoms.
The rate of acute adverse events as well as delayed clinical worsening up to 30 days were analyzed in 73 patients with confirmed myasthenia gravis (MG) who underwent contrast-enhanced CT studies and compared to 52 patients who underwent unenhanced CT studies.
One acute adverse event was documented.
12.3% of MG patients experienced a delayed exacerbation of symptoms after ICA administration.
The rate of delayed severe exacerbation was higher in the contrast-enhanced group.
Alternative causes for the exacerbation of MG-related symptoms were more likely than ICA administration in all cases.
ICA administration for CT studies in MG patients should not be withheld if indicated, but patients particularly those with concomitant acute diseases should be carefully monitored for exacerbation of symptoms.